A Generalization of Casselman’s Submodule Theorem
Let Gℝ be a real reductive Lie group, g;ℝ its Lie algebra. Let M be an irreducible Harish-Chandra module. Using some fine analytic arguments, based on the study of asymptotic behavior of matrix coefficients, Casselman has proved that M can be imbedded into a principal series representation [2,3].
KeywordsSimple Root Open Dense Subset Flag Variety Invertible Sheaf Principal Series Representation
Unable to display preview. Download preview PDF.
- A. Beilinson, J.N. Bernstein, Localisation de ℊ-modules, C.R. Acad. Sci. Paris, 292, (1981), 15–18.Google Scholar
- W. Casselman, Differential equations satisfied by matrix coefficients, preprint.Google Scholar
- D. Miličić, Notes on asymptotics of admissible representations of semi-simple Lie groups, Institute for Advanced Study, 1976.Google Scholar
- D. Mumford, Lectures on curves on an algebraic surface, Ann. of Math. Studies, Vol. 59, Princeton University Press, 1966.Google Scholar